# SDR HCM2006F00002

- Difficulty date: April 26, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N193BH
- Make and model: Snias AS350B2
- Aircraft serial: 2894
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Oil Pres Ind Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC MADE PRECAUTIONARY LANDING OFF AIRPORT DUE TO LOSS OF OIL PRESSURE INDICATION.  LANDING WAS UNEVENTFUL.  NO INJURIES, NO AIRCRAFT OR PROPERTY DAMAGE.  MAINT DETERMINED THAT THE OIL PRESSURE TRANSMITTER HAD A POOR ELECTRICAL CONNECTION.  CONNECTOR WAS CLEANED AND REINSTALLED.  OIL PRESSURE INDICATING SYS WAS CHECKED BY GROUND RUNNING ENGINE.  GROUND RUN CHECKS PROVED GOOD.  AIRCRAFT RETURNED TO MAINTENANCE BASE EMPTY AND RETURNED TO SERVICE.  NORMAL LIGHT ENVIRONMENTAL CORROSION ON ELECTRICAL PIN CONTACT POINTS.  REMOVED AND REPLACED CONNECTOR ITSELF, REESTABLISHED A GOOD ELECTRICAL CONNECTION PATHWAY.  PLUG WAS REMOVED AND REPLACED SEVERAL TIMES TO ASSURE POSITIVE CONNECTION POINTS.  (K)
